# SDR CHI2849

- Difficulty date: June 19, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Make and model: Boeing 1072
- Engine: Ge CT581401
- Engine time: 16,198 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6010T57G08
- Part serial: IHILBAB6010
- Condition: Cracked
- Location: Engine
- Part time: 5,880 hours, 20,596 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS AT COMPRESSOR BLADE, LOCK SCREW HOLES, STAGES 3 AND 6.  PARTS HAVE BEEN SUBMITTED TO THE MFG FOR EVALUATION.
